Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Foul breath, stinging eyes, heartburn, stomach pain, racing heart, weakness. Have keratosis pilaris. What is wrong?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Hi, I'm here because I feel really sick. I don't know what's wrong with me. For as long as I remember I have had migrains, stomach aches, and sinus problems. But as I got older, I began having this major breathing problem. I have to yawn in order to breath because I feel as though I don't get enough air. I have constant bone aches, needle like pains simultaneously over my body. I am always tired and lately I've been feeling really blank. I get a lot of phlegm in my throat and sometimes it feels like it closes up on me. I have this nagging cough but it isn't harsh. I keep losing my hearing in my right ear. I also have private discharge constantly. My emotions are always all over the place. I still get headaches and I feel like I have heat flashes. I'm young but I feel very tired and aged. I feel weak and as if everything is hard to accomplish. My heart races randomly, mostly when I stand up. I have fainted a couple of times in my life without knowing why. I recently had to go to the clinic because I had a terrible pain running from my private to my stomach. It was so difficult to walk and I could barely sit down. Everytime I eat/drink something, I have to burp. I feel like I get a lot of heartburn too. My eyes sting alot. I lose my hearing in my right ear often. I have fowl breath 24/7. I tend to be tired all the time but when it comes down to sleep, I can barely get any. I also have keratosis pilaris. What's wrong with me?
Posted Mon, 24 Sep 2012 in General Health
Answered by Dr. Aparna Kohli 3 hours later
Thanks for writing in.
There are several issues here and I think it would be best if we deal with them one by one.
About the breathing problems, the phlegm and the cough, it is extremely likely that it is related to an allergy. What I would suggest is that you should try taking Tablet Cetrizine 10 mg once daily and steam inhalation twice daily for the next 2 weeks. Also, keep a humidifier in your room. Very soon you should be feeling better. However, for the breathing problem, you may require a low dose corticosteroid inhaler and this is one of the things you should be speaking about to your physician.
Due to the allergies, the ear-nose-throat system gets blocked ( since they are interconnected) and thats why you keep losing your hearing and your eyes keep stinging.
Secondly, the heartburn, burping and foul breath could be related to GERD ( gastro-esophageal reflux disease ) which can definitely be exacerbated by a faulty lifestyle. You need to do a couple of things here:
a. Eat something healthy and small every 3-4 hours
b. Avoid excessive caffeine, alcohol and cigarettes
c. Take Tablet Prevacid OTC 1 tablet one hour before breakfast.
d. Avoid a late dinner. There should be atleast a 2 hour gap between dinner and bedtime.

As far as the rest of the symptoms are concerned, they seem to be related to a nutritional deficiency and/or anxiety.
Here are some things you can do:
a. Eat plenty of fruits and vegetables (atleast 5-6 servings daily)
b. get some exercise on a daily basis. It'll help put you to sleep and keep your emotions in a check
c. Try XXXXXXX breathing exercises called pranayama which would help calm you down. This would also help you sleep. Additionally, yoga will help tremendously.
d. Avoid exercising and caffeine 3-4 hours before you hit the bed
e. Take plenty of non vegetarian items like chicken, XXXXXXX fish etc
f. Get a complete blood count, a vitamin D and vitamin B12 level done. It will help us detect any nutritional deficiencies.
If exercise and breathing exercises don't help, I think you should see your physician for an evaluation for anxiety. Some medication or therapy later, you would be living your life to the fullest.
Hope that helps
Let me know if you have any more concerns.
Above answer was peer-reviewed by
Follow-up: Foul breath, stinging eyes, heartburn, stomach pain, racing heart, weakness. Have keratosis pilaris. What is wrong? 6 hours later
I do have more concerns actually. I've done a lot of research on crohn's disease and it seems as though every symptom crohn's patients have, I have. I'm not sure if I can have it. My family doesn't have medical insurance therefor when I had to be taken to the clinic, it was in Mexico. The way they run their clinic's and hospital is on low budget. The doctor didn't run many tests besides pressing on my stomach. Everyone in my family assumes it is gastritis or acid reflux, but I'm worried that if it is, it may have damaged my throat. I also can't stand for more than a minute without wanting to sit back down. There's this thing that happens to me where I'm somewhere, anywhere, and then it feels like I'm not controlling my body. Maybe it's my vision but I feel like I'm not looking at the world with eyes wide open. My eyes are usually red.
Answered by Dr. Aparna Kohli 13 hours later
Thanks for writing back.
It is extremely unlikely that the Crohn's is causing symptoms of reflux. Generally speaking, the Crohn's does not involve the upper part of the small intestine. Also, it would not be causing red eyes, cough and phlegm. If the abdominal pain and diarrhoea are severe, it could be contributing to anxiety and fatigue.
Running tests is not really required at this time. You would need to see a physician if your Crohn's is not well controlled. Else, the measures states above should do you a lot of good.
The lack of control can simply be explained by fatigue and anxiety. Please try out the things I have suggested. I am sure you'd be feeling better very soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor